# SDR AALA20090927MIA01

- Difficulty date: September 27, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 24,467 hours, 10,195 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE GEAR NORMALLY.  ACTIVATED OVERRIDE TRIGGER AND RAISED GEAR SUCCESSFULLY THEN LOWERED GEAR NORMALLY.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL LEVER MODULE.
